# SDR MALA080087

- Difficulty date: May 1, 2008
- Submitted: May 10, 2008
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 5,957 hours, 4,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBOARD FLAP LOWER SKIN DENTED AT TRAILING EDGE, INBOARD CORNER, MEASURING 3 INCH LONG BY 4 INCH WIDE BY .050 INCH DEEP.  REPAIRED IAW MESABA EOC57020.
